Error estimates for the approximation of the effective hamiltonian

Fabio Camilli*, Italo Capuzzo Dolcetta, Diogo A. Gomes

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

25 Scopus citations


We study approximation schemes for the cell problem arising in homogenization of Hamilton-Jacobi equations. We prove several error estimates concerning the rate of convergence of the approximation scheme to the effective Hamiltonian, both in the optimal control setting and as well as in the calculus of variations setting.

Original languageEnglish (US)
Pages (from-to)30-57
Number of pages28
JournalApplied Mathematics and Optimization
Issue number1
StatePublished - Feb 2008
Externally publishedYes


  • Effective Hamiltonian
  • Error estimates
  • Homogenization

ASJC Scopus subject areas

  • Control and Optimization
  • Applied Mathematics


Dive into the research topics of 'Error estimates for the approximation of the effective hamiltonian'. Together they form a unique fingerprint.

Cite this